Man’s Penis AMPUTATED After Deliberately Overdosing on VIAGRA to Impress Girlfriend!

This might sound somewhat amusing but in fact it is not. We frequently hear stories, even here in Nigeria, of men, even really young men with no erectile dysfunction issues whatsoever, trying to “impress” women by taking aphrodisiacs…and sometimes going too far.

Also guys, just incase you didn’t know, you can actually fracture your penis during intercourse.

Well the two men mentioned in the report below both learned a very hard lesson and one of them has not even lived t tell the story.

___________________________________________________________________________

  • The 66-year-old from Gigante, Colombia, is said to be a former politician
  • Was reported to have suffered from an erection for ‘several days’
  • Doctors referred him to a medical facility with ‘inflammation and fractures’
  • Medical staff say he is now recovering in hospital

By WILLS ROBINSON

A man from southern Colombia had to have his penis amputated after he allegedly overdosed on Viagra to impress his girlfriend.

The 66-year-old man from Gigante, Colombia, whose name has not been released, told a local newspaper that he intentionally overdosed on the erectile dysfunction medicine.

He then is said to have suffered an erection for several days before being forced to seek medical advice.

Impress: The 66-year old from Gigante, Colombia, said to have overdosed on the penis-enhancing medicine to show off to his new girlfriend (file picture)Impress: The 66-year old from Gigante, Colombia, is said to have overdosed on the penis-enhancing medicine to show off to his new girlfriend (file picture)

According to news website Colombia Reports, the penis-enhancing drug caused the man, who is said to be a farmer and a former politician, to develop signs of gangrene.

When he sought medical help, doctors in Gigante referred the man to a medical facility in Neiva, where medical staff noted that the man’s penis was inflamed and fractured.

Doctors: Medical staff said the unnamed man was inflamed and had many fractuesDoctors: Medical staff said the unnamed man was inflamed and had many fractures

 

They informed the patient his only option was amputation so the inflammation and gangrene would stop spreading to other parts of his body.

A doctor told local newspaper La Nacion: ‘The patient showed bruising on the testicles and penis, was treated and is recovering well.’

As a result of the incident, Neiva hospital issued a warning for men to not use penis enhancing drugs or erectile dysfunction medication without prescription from their doctors.

Earlier this week, a Yemeni man died of a Viagra overdose as he prepared to sleep with his bride on their first day as a married couple.

The 25-year-old Yemeni man dosed up on five Viagra pills at one time which killed him, according to Yemini Arabic Language daily newspapwer Okaz Al Youm.

Once the wedding hall was cleared out, the unnamed man left to join his wife at their new home.

When he arrived, he fainted and collapsed and died after being taken to hospital despite doctors’ attempts to revive him.

Viagra contains the ingredient sildenafil citrate, which works by relaxing muscles in the walls of blood vessels.

However, the action that Viagra has on nerve activity of muscles in the penis may also increase sympathetic nerve activity (which makes blood vessels constrict).

There have been several reports of heart attack, heart arrhythmia and even deaths that have been related to men who were using Viagra.

Men with unstable cardiovascular disease, including a history of heart attacks, are advised against using the drug.

Culled from dailymail.co.uk

 

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s